# SDR SWAA2014042827400

- Difficulty date: April 23, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,849 hours, 23,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545422
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW DOOR FWD FRAME CRACKED AT UPPER SUPPORT CUT OUT.  REPAIRED CUT OUT IAW SRM.
